LAst year 1/2 ago I was Iron deficient to the point of passing out-- been taking Iron daily since-- I have had issues with my thryiod take meds for that since late 20's now 43. I recently found out I have gerd and percinicious anemia. I have been on the b12 shots and sublingal suppliments since july. I also suffer from adult acne take antibiotic bactrim ds for that as well as have rosasia. Now just recently started I started getting a rash on my stomach and legs. I am trying to see if its an allergy to detergent or something but could this be a symtom of something else. that I should be looking into. Also could the combination of symptoms be something else- that my doctor is missing?
If you have Hashimotos thyroiditis or an autoimmune thyroid disorder then yes, you can get a rash because of this. Also, if you have H. pylori infection (likely if you have GERD, then also you can get a rash. Rash can also be due to other autoimmune disorders such as lupus.
Rash can also be due to urticaria. Urticaria is usually triggered by allergens, such as drugs, foods, insect bites, inhaled substances, in response to sunlight, cold, heat, stress, exercise, or a viral infection. Other common allergens are pollen, mold, dust, pet dander, or cosmetics. Usually there is an itch.
Itchy rash can also be due to fungal infection. Do discuss this with your doctor and get yourself examined. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.